# SDR SWAA2017080115382

- Difficulty date: July 26, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 35,326 hours, 20,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL EMERGENCY LIGHT AFT OF WING INOP.  RELAMPED PER MM.
